View Single Post
  #1  
Old 08-03-12, 10:39 PM
Productive Productive is offline
Newbie
 

Join Date: Aug 2012
Location: Frederick, MD USA
Posts: 1
Thanks: 0
Thanked 0 Times in 0 Posts
Productive is on a distinguished road
Talking New member, recently diagnosed ADD on Dex

Hi, my user name is Productive only because I am trying to be positive instead of naming myself as Procrastinator which is how I always have been for my entire life until I started Dex for the first time! I find myself very productive when I take Dex at the right time in the morning. I can be very productive ONLY if I stay AWAY from addictive activities such as facebook games, emailing people, or watching TV - very dangerous for me while on Dex. because once started, I'll stay at it all day.

I have been taking Dex for about 3 months now.

Noticed tics in the muscles above my stomach, slight tics in my neck and sometimes in my ears. I feel like I am able to "feel" the inside of my throat, the heartbeats, the breathing processes more than when I am not on Dex. Annoying!

Also another thing that bugs me is I started to "feel" my head or face until I find something like a bump or whatever, and I pick at it!

My mouth gets dry sometimes, not everyday.

The worst part are the tics, and the lack of appetite. I go for hours without food but that's not good because I am already skinny enough from years of battling acid reflux and also recently diagnosed with overactive thyroid which is another reason why I am thin.

I have been reading posts in the Dex section for about an hour and it looks like the symptoms may go away if I ask my doc to increase the dose? Should I ? I am now on 10 mg Dextroamphet (spelled differently from what I see in this forum title but I think it's the same medicine, right?)

I don't want to switch meds, I already tried Stratta but it made me light-headed almost passing out and I hated that so Dex is good for me except for the tics and the lack of being hungry.

What do you think?

Thanks, Productive
Reply With Quote